MAUDE Adverse Event Report: LIFESCAN EUROPE GMBH OT ULTRAMINI METER; GLUCOSE MONITORING SYS/KIT

LIFESCAN EUROPE GMBH OT ULTRAMINI METER; GLUCOSE MONITORING SYS/KIT
Lot Number 4499711
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2019, the reporter contacted lifescan usa, alleging that the subject meter read inaccurately [high/low] compared to a laboratory device.The reporter claimed obtaining blood glucose readings of ¿91 mg/dl¿ with the subject meter and ¿71 mg/dl¿ on the laboratory device.The tests were performed within 10-30 minutes of each other.Between the tests there was no intervention that would be expected to change the blood glucose.Based on statistical methodology, the calculated difference of these glucose results exceeds lifescan¿s criteria for accuracy.This complaint is being reported because the reported issue was not resolved with troubleshooting.There is no indication that the product caused or contributed to an adverse event.

Brand Name
OT ULTRAMINI METER
Common Device Name
GLUCOSE MONITORING SYS/KIT
Manufacturer (Section D)
LIFESCAN EUROPE GMBH
gubelstrasse 34
zug 6300
SZ  6300
MDR Report Key8685895
Report Number3008382007-2019-02075
Device Sequence Number2319465
Product Code NBW
UDI-Device Identifier00353885002684
UDI-Public00353885002684
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K061118
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Lot Number4499711
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/05/2019
Device Age100 MO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2019
Initial Report FDA Received Date06/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1